Arthritis: Form of joint disorder that involves inflammation of one or more joints
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are simple to use, anonymous and free. Start now >>>
I take a Depo Medrol shot every three months, 81mg, IM. Recently my doctor is now giving me 200mg IM of Testosterone. When I got on line and ask whether I can take these two injections at the same time, there was a warning saying do not. However my arthritis hurts so badly, without this shot, I don't know how I can get through each day walking.
Hi everyone I was diagnosed with ra in September it was suspected for a few months before it came out of nowhere, I ran a half marathon in March. Saw a consultant in September who started me on steroids, what a difference I was pain free within a few days. Started methotrexate (8 weeks) been off the steroids for just over a week and the pain is starting back up again. as fantastic as the steroids were I did eat more as I was hungry a lot more.
I noticed an increase in the frequency of headaches and also a noticeable increase in vision loss after I had botox injections for what I thought were migraine headache but now think are headaches from glaucoma. I also noticed a worsening of the symptoms of bipolar affective disorder in that I have become more depressed and,the hallucinations have become so real that it is harder to tell whether it is a hallucination or not. I have gained 15 lbs since the botox injections despite the fact that I don't have as much of appetite and have been sick with a bacterial upper respiratory infection. Suicidal thoughts and anger have become issues that weren't there before the botox injections. Increased anxiety and paranoia are noticeable as well. I also noticed that I have been sleeping much more than I was prior to the injections to the point that I can sleep 8 hours straight during the day and then sleep another 9 hours at night when I was only able to sleep 2-3 hours a night before the injections. Not sure if it is due to the injections or if it is in relation to all the other problems that have surfaced since the injections. I'm very concerned as I am usually very involved in my treatment for my mental health as well as my overall health. I feel confused and out of control of what's going on with my body. I'm not sure which Dr and what questions is should be asking at this point. Could all of these things be tied together somehow? Everything got worse or new symptoms showed up after the botox injections. Right now that's the only thing I can think of that has changed. I have been taking all of the other meds for over a year and have known about the bi polar affective glaucoma and hypothyroid ect for quite some time.
More questions for: Arthritis
Hi, I'm Kelly. I was recently diagnosed with an immune system disorder. I have the speckled blood ANA that test positive for Lupus & RA. I am very athletic. Just started methotrexate. The rheumatologist didn't explain anything to me and I'm pretty freaked out!
My name is Cindy, 54, and I am taking several medications to prevent afib and help blood pressure stay within normal limits. My recent round of afib was this past February, and I was given the blood thinner xarelto. This week, I am having an increased number of bloody noses along with blood in the urine. My cardiologist thinks it must be something else causing the blood in urine, but I have read it is a symptom of xarelto. Does anyone else have this problem, and is it something that I should be very concerned about? Thank you
yes i guess. had valve operation 2015. they put me on atenolol after surgery . started seeing blurred lights. had dizziness. started with 50 mg called doctor reduced to 25 mg until my sep 2016 app. informed doctor i was still having lightheaded and some dizziness. told me to stop taking for 30 days and lets see how you feel. contacted him after 30 days and told him i felt better. and only had 1 episode. he told me to go to 12.5 mg . now between that end of summer 2016 my big toe got real inflamed. ref doctor says at that time gout. ;put me on pertosone. helped but did not go away. final they took ex ray. they told me i had severe arthritis in my toe. it final subsided so i can live with it. but now in 2017 both my thumb joints are artrhtic when ever i do some work with them. also back of calf muscle aches sometime. so i have thinking to call doctor and take mayself off and ask him for different meds ????????
More reviews for: Arthritis
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.